MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH TRIDENT 10 DEG X3 INSERT 36E; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED

STRYKER ORTHOPAEDICS-MAHWAH TRIDENT 10 DEG X3 INSERT 36E; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Catalog Number 723-10-36E
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 12/14/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported by sale rep that the patient had total hip replacement surgery on (b)(6) 2024.On the first day after surgery, the patient had hip dislocate.Therefore it is necessary to perform revision surgery on (b)(6) 2024.
 
Additional Manufacturer Narrative
It was noted that the device is not available for evaluation.Should additional information become available, it will be provided in a supplemental report upon completion of the investigation.Review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.There have been no other similar events for the lot referenced.
 
Additional Manufacturer Narrative
Reported event: an event regarding dislocation involving a trident liner was reported.The event was confirmed.Method & results: -product evaluation and results: visual inspection: visual inspection of the returned device indicated that the device has surface damage consistent with implantation/explantation.Materials analysis, functional & dimensional inspection for the device were not performed as the device was returned damaged.-clinician review: a review of the provided medical records by a clinical consultant indicated: 'conclusion/assessment: no clinical histories, pre or postoperative medical records or intraoperative or postoperative findings were provided for review.A single x-ray shows a dislocated right total hip.Film date is (b)(6) 2024.This is consistent with the pi report complaint.Event confirmation: a hip dislocation on the right can be confirmed.An x-ray shows the right hip dislocation on (b)(6) 2024.A revision surgery cannot be confirmed.Root cause: the root cause of the dislocation cannot be ascertained.A revision surgery cannot be confirmed without additional medical records." -product history review: review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.-complaint history review: there have been no other similar events for the lot referenced.Conclusions: it was reported by sale rep that the patient had total hip replacement surgery on (b)(6) 2024.On the first day after surgery.The patient had hip dislocate, therefore it is necessary to perform revision surgery on (b)(6) 2024.Visual inspection: visual inspection of the returned device indicated that the device has surface damage consistent with implantation/explantation.A review of the provided medical records by a clinical consultant indicated: "a hip dislocation on the right can be confirmed.An x-ray shows the right hip dislocation on (b)(6) 2024.A revision surgery cannot be confirmed.Root cause: the root cause of the dislocation cannot be ascertained.' the exact cause of the event could not be determined because insufficient information was provided.No further investigation for this event is possible at this time.If additional information become available to indicate further evaluation is warranted, this record will be reopened.
 
Event or Problem Description
No new information.

Brand Name
TRIDENT 10 DEG X3 INSERT 36E
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
Manufacturer (Section G)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
Manufacturer Contact
arokiya raj
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key21082010
Report Number0002249697-2025-00019
Device Sequence Number8386217
Product Code LPH
UDI-Device Identifier07613327339611
UDI-Public07613327339611
Combination Product (Y/N)N
Initial Reporter CountryTH
PMA/510(K) Number
K182468
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number723-10-36E
Device Lot Number4X7TYJ
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/14/2024
Supplement Date Received by Manufacturer04/23/2025
Initial Report FDA Received Date01/06/2025
Supplement Report FDA Received Date05/13/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/22/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age62 YR
Patient SexFemale